# SDR SWIA2019102246548

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 48,593 hours, 40,814 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Condition: Failed
- Location: Rt Ram Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, VISIBLE SMOKE IN THE CABIN AND FLIGHT DECK. ABOUT 1 MINUTE AFTER TAKE OFF SMOKE TOLIET CAUTION MESSAGE.  FLT 5336 CLOSEDTROUBLESHOT VISIBLE SMOKE IN CABIN. FOUND RAM AIR INLET, BUTTERFLY VALVES AND DUCTING FROM RAM AIR INLET TO HEAT EXCHANGER TO HAVE COKING RESIDUE AND ANTI-ICE FLUID. ALL OTHER DUCTS TO AND FROM PACKS WERE CLEAN. REMOVED AND REPLACED RH PACK RAM AIR CHECK VALVE AND REINSTALLED LH RAM AIR CHECK VALVE IAW AMM. REMOVED, INSPECTED, CLEANED, AND REINSTALLED RAM AIR INLET DUCTS FROM RAM AIR INLET TO HEAT EXCHANGER IAW  AMM. ALL GROUND OPS AND LEAK CHECKS OF ECS SYSTEM GOOD.
